# SDR 96ZZZX5987

- Difficulty date: October 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N240YV
- Make and model: Beech 1900D
- Aircraft serial: UE240
- System (JASC): 2120 · Air Distribution System
- Part: Air Distr
- Condition: Odor
- Location: Cockpit
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON FINAL APPROACH, PILOT REPORTED SMELLING A BURNING ODOR.  MECHANIC INSPECTED, FOUND AIRCRAFT SAFE FOR FERRY FLIGHT TO DENVER.  MECHANIC IN DENVER INSPECTED, REMOVED FLOOR PANELS AND PERFORMED GROUND RUNS WITH BLEED OFF AND ON.  RAN FLAPS.  COULD NOT DUPLICATE DISCREPANCY.
